# SDR 2008UALA03461

- Difficulty date: June 19, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 38,726 hours, 4,657 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Part serial: NA
- Condition: Inoperative
- Location: Row 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP:  AFT OF ROW 8 LT AT COAT CLOSET.  FOUND LIGHT ASSEMBLY TO BE FAULTY.  REPLACED LIGHT ASSEMBLY OP CHECKED GOOD.  AC OK FOR SERVICE.
